# SDR HEEA0013541

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 4530103
- Condition: Failed
- Location: Cockpit
- Component: ARNAV21
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER FALLS OFF LINE.
